On non-perturbative corrections to the Kahler potential

Barreiro, T, de Carlos, B and Copeland, E J (1998) On non-perturbative corrections to the Kahler potential. Physical Review D, 57 (12). pp. 7354-7360.

[img]
Preview
PDF - Published Version
Download (138kB) | Preview
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 18:46
Last Modified: 07 Mar 2017 00:23
URI: http://sro.sussex.ac.uk/id/eprint/18244

View download statistics for this item

📧 Request an update